A local limit theorem for the convolution of probability measures on a compact connected group

P. Major, S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

Given a sequence of probability measures on a compact connected group we give an estimate on the speed of convergence to 1 of the density function of their n-fold convolution. Our method is an adaptation of the characteristic function technique to this case.

Original languageEnglish
Pages (from-to)137-148
Number of pages12
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume50
Issue number2
DOIs
Publication statusPublished - Jan 1979
Externally publishedYes

Fingerprint

Dive into the research topics of 'A local limit theorem for the convolution of probability measures on a compact connected group'. Together they form a unique fingerprint.

Cite this